Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 287 - 343
DOI https://doi.org/10.1051/cocv:2002024
Published online 15 August 2002
  1. F. Barthe, Optimal Young's inequality and its converse: A simple proof. Geom. Funct. Anal. 8 (1998) 234-242. [CrossRef] [MathSciNet] [Google Scholar]
  2. J.-D. Benamou and Y. Brenier, A computational fluid mechanics solution to the Monge-Kantorovich mass transfer problem. Numer. Math. 84 (2000) 375-393. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Born and L. Infeld, Foundations of the new field theory. Proc. Roy. Soc. London A 144 (1934) 425-451. [CrossRef] [Google Scholar]
  4. G. Bouchitté and G. Buttazzo, Characterization of optimal shapes and masses through Monge-Kantorovich equation. J. Eur. Math. Soc. (JEMS) 3 (2001) 139-168. [CrossRef] [MathSciNet] [Google Scholar]
  5. Y. Brenier, A combinatorial algorithm for the Euler equations of incompressible flows, in Proc. of the Eighth International Conference on Computing Methods in Applied Sciences and Engineering. Versailles (1987). Comput. Methods Appl. Mech. Engrg. 75 (1989) 325-332. [Google Scholar]
  6. Y. Brenier, Décomposition polaire et réarrangement monotone des champs de vecteurs. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 805-808. [Google Scholar]
  7. Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions. Comm. Pure Appl. Math. 64 (1991) 375-417. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  8. Y. Brenier, A homogenized model for vortex sheets. Arch. Rational Mech. Anal. 138 (1997) 319-353. [CrossRef] [MathSciNet] [Google Scholar]
  9. Y. Brenier, Minimal geodesics on groups of volume-preserving maps and generalized solutions of the Euler equations. Comm. Pure Appl. Math. 52 (1999) 411-452. [CrossRef] [MathSciNet] [Google Scholar]
  10. Y. Brenier, Extension of the Monge-Kantorovich theory to classical electrodynamics. Summer School on mass transportation methods in kinetic theory and hydrodynamics. Ponta Delgada, Azores, Portugal (2000). [Google Scholar]
  11. H. Brézis, Analyse fonctionnelle. Masson, Paris (1974). [Google Scholar]
  12. L.A. Caffarelli, Boundary regularity of maps with convex potentials. Ann. of Math. (2) 144 (1996) 453-496. [CrossRef] [MathSciNet] [Google Scholar]
  13. M.J. Cullen and R.J. Purser, An extended Lagrangian theory of semigeostrophic frontogenesis. J. Atmos. Sci. 41 (1984) 1477-1497. [CrossRef] [Google Scholar]
  14. L.C. Evans and W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem. Mem. Amer. Math. Soc. 137 (1999). [Google Scholar]
  15. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113-161. [CrossRef] [MathSciNet] [Google Scholar]
  16. D. Kinderlehrer, R. Jordan and F. Otto, The variational formulation of the Fokker-Planck equation. SIAM J. Math. Anal. 29 (1998) 1-17. [CrossRef] [MathSciNet] [Google Scholar]
  17. L.V. Kantorovich, On a problem of Monge. Uspekhi Mat. Nauk. 3 (1948) 225-226. [Google Scholar]
  18. R.J. McCann, A convexity principle for interacting gases. Adv. Math. 128 (1997) 153-179. [CrossRef] [MathSciNet] [Google Scholar]
  19. F. Otto, Viscous fingering: An optimal bound on the growth rate of the mixing zone. SIAM J. Appl. Math. 57 (1997) 982-990. [CrossRef] [MathSciNet] [Google Scholar]
  20. F. Otto, The geometry of dissipative evolution equations: The porous medium equation. Comm. Partial Differential Equations 26 (2001) 101-174 [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Otto and C. Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality. J. Funct. Anal. 173 (2000) 361-400. [CrossRef] [MathSciNet] [Google Scholar]
  22. A.V. Pogorelov, The Minkowski multidimensional problem. John Wiley, New York-Toronto-London, Scr. Ser. in Math. (1978). [Google Scholar]
  23. S.T. Rachev and L. Rüschendorf, Mass transportation problems, Vols. I and II. Probability and its Applications. Springer-Verlag. [Google Scholar]
  24. G. Strang, Introduction to applied mathematics. Wellesley-Cambridge Press, Wellesley, MA (1986). [Google Scholar]
  25. V.N. Sudakov, Geometric problems in the theory of infinite-dimensional probability distributions. Proc. Steklov Inst. 141 (1979) 1-178. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.